# SDR HALA2018061800287

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 27,841 hours, 4,261 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 33342490001
- Part serial: 16204
- Condition: Malfunctioned
- Location: Isis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISIS ATT FLAG DISPLAYED,  NO ATT INDICATION.  REPLACED ISIS IAW AMM 34-22-25, ALL TEST PASSED,  OK FOR SERVICE.
